# SDR SWAA2022030927922

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR R/H TRANS ANGLES HAVE MULTIPLE SPOTS OF CORROSION AND PAINT WORN FROM STA 727-767 / REMOVED AND REPLACED R/H SIDE TRANSITION ANGLE AT STA. 727 TO 767 PER SRM 51-40-02SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS.
